Géographie des variétés de spin symplectiques, simplement connexes, de dimension 4. II

Translated title of the contribution: Geography of simply connected spin symplectic 4-manifolds, II

Anar Akhmedov, B. Doug Park

Research output: Contribution to journalArticlepeer-review

Abstract

Building upon our early work, we construct infinitely many new smooth structures on closed simply connected spin 4-manifolds with nonnegative signature.

Translated title of the contributionGeography of simply connected spin symplectic 4-manifolds, II
Original languageFrench
Pages (from-to)296-298
Number of pages3
JournalComptes Rendus Mathematique
Volume357
Issue number3
DOIs
StatePublished - Mar 2019

Fingerprint Dive into the research topics of 'Geography of simply connected spin symplectic 4-manifolds, II'. Together they form a unique fingerprint.

Cite this